# SDR AALA201901299001

- Difficulty date: January 28, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 43,325 hours, 31,081 cycles
- System (JASC): 7603 · Power Lever
- Part: Control Unit
- Condition: Faulty
- Location: Throttle Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: NR 2 ENGINE THRUST REVERSER LEVER DISAGREED. EMERGENCY WAS DECLARED, FLIGHT LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THROTTLE CONTROL UNIT PER TSM 76-11-00-810-814 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
